# SDR N6WA2025071701

- Difficulty date: July 15, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT FS1126-FS1144 BETWEEN STRINGERS 18R-17R.   REMOVED FASTENERS AND DRESSED BACK DENTED SKIN TO ORIGINAL CONTOUR AT FS1126-FS1144 BETWEEN STRINGERS 17R-18R IAW REO-670-51-00-085 REV A
